MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),; STOPCOCK, I.V. SET
Catalog Number MC330428
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a 71" (180 cm) appx 0.44 ml, smallbore ext set w/microclave® clear, clamp (blue), rotating luer where the customer reported that they had an issue with their claves on the arterial line.The customer stated that they had drawn blood through the clave and went to flush it; the clave would not clear of blood and upon closer observation the inner plastic was leaking and blood was in between the inner plastic and outer plastic.It did not leak to the outside.The customer changed claves and had this experience three times.The claves were changed again, and without incident.There was patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is expected to be returned for evaluation, however, it is not yet received.
 
Additional Manufacturer Narrative
The complaint of leaks on item mc330428 cannot be confirmed.Since no product samples, pictures, or videos were received for investigation.Without the return of the used sample, a comprehensive failure investigation cannot be performed and probable cause cannot be determined.Lot history review was performed and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
71" (180 CM) APPX 0.44 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP (BLUE),
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19291233
Report Number9617594-2024-00584
Device Sequence Number8687460
Product Code FMG
UDI-Device Identifier00887709088344
UDI-Public(01)00887709088344(17)281201(10)13859678
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryMX
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330428
Device Lot Number13859678
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date06/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown